Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/3921
Title: $L^p-L^q$-Decay Estimates for the Klein-Gordon Equation in the Anti-de~Sitter Space-Time
Authors: Galstian, Anahit
Keywords: anti de Sitter spacetimeKlein-Gordon equationdecay estimates
Issue Date: 2010
Publisher: EUT Edizioni Università di Trieste
Source: Anahit Galstian, "$L^p-L^q$-Decay Estimates for the Klein-Gordon Equation in the Anti-de~Sitter Space-Time”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 42 suppl. (2010), pp. 27-50.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics;42 suppl. (2010)
Abstract: We derive $L^p-L^q$ - decay estimates for the solutions of the Cauchy problem for the Klein-Gordon equation in the anti-de Sitter spacetime, that is, for $\Box_g u - m^2 u = f$ in models of mathematical cosmology. The obtained $L^p$--$L^q$ estimates imply exponential decay of the solutions for large times.
URI: http://hdl.handle.net/10077/3921
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.42 (2010) s.

Files in This Item:
File Description SizeFormat 
Galstian.pdf263.07 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

1,000
Last Week
1
Last month
4
checked on Oct 22, 2018

Download(s)

342
checked on Oct 22, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.